MathSciNet Relay Station
MathSciNet bibliographic data
MR1786240 76M22 (65M70 76D05)
Warburton, T.; Pavarino, L. F.; Hesthaven, J. S. A pseudo-spectral scheme for the incompressible Navier-Stokes equations using unstructured nodal elements. J. Comput. Phys. 164 (2000), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement